# SDR SWAA2019073035413

- Difficulty date: July 17, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 41,668 hours, 24,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 141A8310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR MOP SILL CORRODED BETWEEN BS. 300 TO BS. 325, RBL 56.  R&R MOPSILL IAW SRM AND DWG.
